# SDR SWIA200921617

- Difficulty date: January 29, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 12,401 hours, 7,757 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AXLE CORRODED.  REWORKED PER REO.
